Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 58, NWS Philadelphia/Mount Holly

April 25, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 25, 2025, 3:56 AM EDT. It took effect at Apr 26, 2025, 12:00 AM EDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2025, 3:56 AM EDT (07:56 UTC)
In effect from
Apr 26, 2025, 12:00 AM EDT
Expired
Apr 27, 2025, 8:00 PM EDT
In force
44 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

723 
WHUS71 KPHI 250756
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
356 AM EDT Fri Apr 25 2025

ANZ453>455-252100-
/O.NEW.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
356 AM EDT Fri Apr 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From midnight tonight to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Areas of fog development possible tonight
  through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-252100-
/O.NEW.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
356 AM EDT Fri Apr 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas  
  4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From midnight tonight to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Areas of fog development possible tonight
  through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-252100-
/O.NEW.KPHI.SC.Y.0058.250426T1000Z-250427T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
356 AM EDT Fri Apr 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 PM EDT
SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 AM Saturday to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Areas of fog development possible tonight
  through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
7 follow-up statements
610 
WHUS71 KPHI 251910
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
310 PM EDT Fri Apr 25 2025

ANZ453>455-260815-
/O.CON.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
310 PM EDT Fri Apr 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EDT SUNDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From midnight tonight to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Areas of dense marine fog may be possible
  tonight into Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-260815-
/O.CON.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
310 PM EDT Fri Apr 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From midnight tonight to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Areas of dense marine fog may be possible
  tonight into Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-260815-
/O.CON.KPHI.SC.Y.0058.250426T1000Z-250427T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
310 PM EDT Fri Apr 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 PM EDT SUNDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 AM Saturday to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Areas of dense marine fog may be possible
  tonight into Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
811 
WHUS71 KPHI 260720
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
320 AM EDT Sat Apr 26 2025

ANZ453>455-262030-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
320 AM EDT Sat Apr 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt through
  early this afternoon, then northwest winds 15 to 20 kt with
  gusts up to 30 kt. Seas 3 to 6 ft.

* WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-262030-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
320 AM EDT Sat Apr 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt through
  early this afternoon, then northwest winds 15 to 20 kt with
  gusts up to 30 kt. Seas 3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-262030-
/O.CON.KPHI.SC.Y.0058.250426T1000Z-250427T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
320 AM EDT Sat Apr 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt through
  early this afternoon, then northwest winds 15 to 20 kt with
  gusts up to 30 kt. Rough waters expected.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Johnson
020 
WHUS71 KPHI 261945
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
345 PM EDT Sat Apr 26 2025

ANZ453>455-271000-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
345 PM EDT Sat Apr 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-271000-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
345 PM EDT Sat Apr 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-271000-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
345 PM EDT Sat Apr 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
337 
WHUS71 KPHI 270757
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
357 AM EDT Sun Apr 27 2025

ANZ453>455-272200-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
357 AM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-272200-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
357 AM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-272200-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
357 AM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Johnson
317 
WHUS71 KPHI 271916
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EDT Sun Apr 27 2025

ANZ453>455-272300-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-250427T2300Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-272300-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-250427T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
316 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-272300-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-250427T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
262 
WHUS71 KPHI 272241
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
641 PM EDT Sun Apr 27 2025

ANZ453>455-280000-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
641 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-280000-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
641 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds around 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-280000-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
641 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
976 
WHUS71 KPHI 272353
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
753 PM EDT Sun Apr 27 2025

ANZ453>455-280100-
/O.EXP.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
753 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds and seas are diminishing.

$$

ANZ450>452-280100-
/O.EXP.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
753 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds and seas are diminishing.

$$

ANZ430-431-280100-
/O.EXP.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
753 PM EDT Sun Apr 27 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds and seas are diminishing.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:45 AM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 25, 1:45 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
145 AM EDT Fri Apr 25 2025

.SYNOPSIS...
High pressure will remain over the western Atlantic Ocean. A
warm front lifts north the region Friday night, followed by a
cold front on Saturday as low pressure lifts north of the
region. High pressure will then be in control for the first half
of the new week. Another frontal system approaches late next
week.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1 AM, the forecast is on track with no significant
changes necessary.

High pressure will remain well off the coast through Friday.
The high will still have enough of an effect on the region to
keep the area dry tonight through the daytime hours Friday. With
the high being offshore, return flow will be in place across
the area, which will keep temperatures above normal with lows in
the upper 40s/lower 50s early this morning and highs generally
in the mid 70s Friday, as well as an increase in moisture
through the day.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
Low pressure will be over the Great Lakes and Ohio Valley
Friday evening. A warm front will extend out from that low and
will lift north through the region Friday night. As the low
passes north of the region and into eastern Canada on Saturday,
it will drag a cold front through the region during the day, and
the front will clear the area Saturday evening. Showers will
develop Friday night, and then showers continue throughout the
day Saturday, tapering off late and ending in the evening. The
surface low looks to strengthen somewhat Friday night as it
lifts north of Lake Ontario, and this may result in some locally
heavy rain across the southern Poconos, northern New Jersey,
and the Lehigh Valley. Scattered thunderstorms are possible from
time to time, but not looking at a severe threat. Overall,
between 3/4 inches and 1 inch of rain is expected for the
southern Poconos and far northwest New Jersey, otherwise,
between 1/3 and 1/2 inch of rain for most of the area, and 1/4
inch or so for Delmarva. Flash flooding is also not expected.
This will be a beneficial rain.

Canadian high pressure builds into the Great Lakes and Ohio
Valley on Sunday. Sunny, dry and seasonable conditions with a
breezy northwest wind.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
High pressure builds east and will be centered over the Mid-
Atlantic on Monday, then slides offshore and becomes a Bermuda
high through at least Wednesday. Mid-level ridging builds over
the East Coast as well. Unseasonably warm air builds into the
region with highs in the 70s on Monday, and then in the 80s on
Tuesday and Wednesday.

A cold front approaches late next week. There is uncertainty
among the models as to timing and strength. Based on NBM PoPs,
chances for showers arrive sometime Wednesday, but it may not
clear until Wednesday night or Thursday. Will carry slight
chance-chance PoPs during this time. Cooling off for the end of
the week.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...VFR. South-southwest wind around 5 kts or less.
High confidence.

Friday...VFR. Light and variable wind becoming south to south-
southeasterly and increasing to 5-10 kt during the afternoon. A
few gusts around 20 kt are possible at times. High confidence.

Outlook...

Friday Night through Saturday...MVFR/IFR in SHRA and scattered
TSRA.

Sunday through Tuesday...VFR. NSW. Gusty NW winds likely on
Sunday.

&&

.MARINE...
Through Friday...Conditions will remain below Small Craft
Advisory levels, although winds will gust around 20 kt Friday
afternoon with increasing wave heights (3-4 feet).

Outlook...

Friday night through Saturday...Overall, sub-SCA conditions
expected, although seas may build close to 5 feet late Saturday.
VSBY restrictions in showers and scattered thunderstorms.

Saturday night through Sunday...SCA conditions possible, mainly
for seas building to 5 feet. A period of 25 to 30 kt gusts
possible Saturday night and SUnday morning.

Monday through Tuesday...Sub-SCA conditions.

&&

.FIRE WEATHER...
RH values on Thursday dropped into the low to mid 20s, while
winds increased and gusted to around 20 mph at times. Friday
will see similar wind gusts, however, RH values are not expected
to be as low. The lowest RH values are expected across eastern
Pennsylvania and inland portions of New Jersey where RH values
could drop into the mid to upper 20s. RH values for Delaware,
Maryland, as well as coastal portions of New Jersey will likely
see RH values in the 35-45% or greater range. Depending on how
much fuels have dried in the last couple of days, we may need to
issue a Special Weather Statement for portions of New Jersey
and Pennsylvania.

Rain will impact the area Friday night through Saturday
evening. Overall, between 1/3 and 1/2 inch of rain will fall
across most of the area, though up to an inch of rain is
possible in the southern Poconos and far northwest New Jersey,
and 1/4 inch or so is possible in Delmarva.

On Sunday, northwest winds will increase to 15 to 20 mph with
30 to 35 mph gusts possible. In addition, Min RH values on
Sunday will be 30 to 35 percent.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...MPS
NEAR TERM...Cooper/Robertson/Staarmann
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...Cooper/MPS/Robertson/Staarmann
MARINE...Cooper/MPS/Robertson
FIRE WEATHER...

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.